# SDR CALA2017071002151

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 66,641 hours, 7,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS,  REPLACED THE BATTERY PACK M33409 IAW WDM 33-51-58 AND AMM 33-51-06-9 60-802.
